advertisement
Question
Posted by: Chantelle | 2004/10/13

I've been bleeding for ten days. Why?

Hi there. I was on the pill, Triphasal. then a week and a half ago, i forgot to take two tablets, saturday and sunday. I then took them on monday morning, but even before this, my period had started for the second time this month on sunday night. I continued to take them, thinking that when i get to the hormaone tablets it will kill my period. It did not. I have now stopped taking the pill but i've had my period, heavily, for the last ten days. What do i do?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You are having break-through bleeding. You should continue with the pills and things should settle.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Young lady | 2004/10/13

I stopped taking the pill almost three weeks ago, and I bled for about 12 days(not heavily, but still) and I'm still discharging that brown stuff, so just wait it out a little longer, I think when you mess around with hormones and your body with pills and stuff your body reacts in funny ways.

Reply to Young lady
Posted by: Chantelle | 2004/10/13

Should i go see a doc? Which one, a gynae or a regular doc? Should i wait it out?

Reply to Chantelle

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement